# SDR ASAA2016122219161

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,920 hours, 10,598 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4738
- Condition: Failed
- Location: Fuel Qty
- Part time: 36,219 hours, 11,098 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED NR 1 TANK INDICATION FLUCTUATING AT WING.  ACFT GROUNDED.  FOUND NR 1 REFUEL PANEL FUEL QUANTITY INDICATOR BLANK. REMOVED AND REPLACED IAW AMM 28-41-61-000/400-801, OPS NORMAL.
